Int. J. of Applied Mathematics, Computational Science and Systems Engineering

Archive

The "Int. J. of Applied Mathematics, Computational Science and Systems Engineering" is an Open Access Peer Reviewed Journal dedicated to the promotion and dissemination of the Applied Mathematics, Computational Science and Systems Engineering. The ISSN of the Journal is: 2766-9823.

The "Int. J. of Applied Mathematics, Computational Science and Systems Engineering" is a multidisciplinary journals that deals with the Applied Mathematics, Computational Science and Systems Engineering as well as with their applications in Physics, Chemistry, Biology, Medicine, Geology, Economics etc.

There are no fees for the publication in the "Int. J. of Applied Mathematics, Computational Science and Systems Engineering".

The journal does not have article processing charges (APCs)
The journal does not have article submission charges.
The Engineering World also uses Portico for digital archiving.
Licensing information for the published articles:
Creative Commons Attribution License 4.0 (Attribution 4.0 International, CC BY 4.0)
All the articles are published under the terms of the Creative Commons
Attribution License 4.0 https://creativecommons.org/licenses/by/4.0/deed.en_US

The "Int. J. of Applied Mathematics, Computational Science and Systems Engineering" journal allows the author(s) to hold the copyright without restrictions.

Τhe journal "Int. J. of Applied Mathematics, Computational Science and Systems Engineering" allows the author(s) to retain publishing rights without restrictions.


Recent Articles

Volume 3, 2021

River Flow Forecasting Using An Inverse Wavelet Transform Neural Network Approach

Author(s): Jackson A. Criswell, En-Bing Lin
Pages: 67-70

Volume 3, 2021

Solving Inverse Heat Conduction Problems by Using Tikhonov Regularization in Combination with the Genetic Algorithm

Author(s): Mohammad Reza Shahnazari, Alireza RoohiShali, Ali Saberi
Pages: 60-66

Volume 3, 2021

Self-Calibration in Differential Drive Dynamics/Kinematics Model

Author(s): Martins Ekmanis
Pages: 54-59

Volume 3, 2021

Droop Control of an Islanded Microgrid Using Harris hawks optimization Algorithm

Author(s): Mohamed A. Ebrahim, Reham M. Abdel Fattah, Ebtisam M. Saied, Samir M. Abdel Maksoud, Hisham El Khashab
Pages: 48-53

Volume 3, 2021

Analysis of behavior of a simple eigenvalue of singular system

Author(s): Maria Isabel Garcıa-Planas, Sonia Tarragona
Pages: 41-47

Contact

Ιnt. J. of Applied Mathematics, Computational Science and Systems Engineering (published by International Academic Publications)

Location:

"International Academic Publications", 1666 Kennedy Causeway #412, North Bay Village, Miami, Florida, United States of America.

Email:

info@iapub.org, ijamcse@aol.com

Call:

+1 914 2787705